Seasonal differentiation in density-dependent seedling survival in a tropical rain forest
Article first published online: 12 MAR 2012
© 2012 The Authors. Journal of Ecology © 2012 British Ecological Society
Journal of Ecology
Volume 100, Issue 4, pages 905–914, July 2012
How to Cite
Lin, L., Comita, L. S., Zheng, Z. and Cao, M. (2012), Seasonal differentiation in density-dependent seedling survival in a tropical rain forest. Journal of Ecology, 100: 905–914. doi: 10.1111/j.1365-2745.2012.01964.x
- Issue published online: 15 JUN 2012
- Article first published online: 12 MAR 2012
- Received 5 November 2011; accepted 10 February 2012 Handling Editor: David Coomes
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!